Seminormed spaces
Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 283-297.
@article{AMBP_1995__2_1_283_0,
     author = {Telleria, Pedro},
     title = {Seminormed spaces},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {283--297},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.39},
     zbl = {0854.22001},
     mrnumber = {1342824},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.39/}
}
Pedro Telleria. Seminormed spaces. Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 283-297. doi : 10.5802/ambp.39. https://ambp.centre-mersenne.org/articles/10.5802/ambp.39/

[1] G. Birkhoff : A note on Topological Groups" , Compositio Math. 3 (1936) , 427-430. | Numdam | Zbl 0015.00702

[2] S. Bosch ; U. Guntzer ; R. Remmert : "Non-Archime-dean Analysis" , Springer-Verlag , Berlin , (1984). | MR 746961 | Zbl 0539.14017

[3] S. Kakutani : "Uber die metrization der topologischen gruppen" , Proc. Imp. Acad. Japan 12 (1936), 82-84. | JFM 62.1230.03 | Zbl 0015.00701

[4] G. Klambauer : "Real Analysis" , American Elsevier Publishing Company , New York , (1973). | Zbl 0263.28001

[5] A. Markoff : "On free topological groups" , Bull. Acad. Sci. URSS Ser. Math. 9 , (1945) , 3-64. | MR 12301 | Zbl 0061.04210

[6] G. Rangan : " Non-archimedean metrizability of topological groups" , Fund. Math. 68 (1970) , 179-182. | MR 265507 | Zbl 0198.04904

[7] N. Shell : "Topological fields and near valuations" , Marcel-Dekker , New York , (1990). | MR 1075419 | Zbl 0702.12003

[8] A.C.M. V.Rooij, : "Non-archimedean Functional Analysis" , Marcel-Dekker , New York , (1978). | MR 512894 | Zbl 0396.46061